... I'm not the type to do so. I'm more angry than usual and very confused about how I feel. Is this a bad reaction to the medication?
It is not uncommon to feel worst before better when you start an antidepressant. It can take 2-4 weeks for the side effects to subside and or go away. Celexa and Lexapro are both good start up meds. Many people do well on Celexa. If after a while you are still are having side effects, you can ask to try Lexapro which is like a sister of Celexa with possibly less side effects for you. Talk to your doctor if your symptoms worsen.
Hope you are back to yourself soon :)
Also Ac88; As Janie said Celexa is a pretty effective one and for most people, It works a bit different the side effects your feeling are more like around 2 weeks and you reach the full peak level of this one in 4 to 5 weeks for the full benefit, So try and hang in there. And remember to try and take it about the same time each day and don't miss any dose's and if you have to stop talk with the doctor you don't just stop taking this medication or you well feel worse than you do now it is tapered down like it is tapered up. Or also sometimes the doctor can give you something with this to help the restlessness or increase in anxiety the these are known to give you when you first start it if it is just too much. GOOD LUCK. Chuck1957
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2013 • 2 answers
Posted 29 Sep 2014 • 3 answers
Posted 8 Jan 2015 • 5 answers
Posted 21 Jul 2016 • 1 answer
Topamax question about mood changes and unstable crying spells. Unprovoked anger and depression now?
Posted 13 Nov 2017 • 0 answers